# SDR 07FDEA01671

- Difficulty date: April 30, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Aircraft serial: 47804
- Aircraft time: 62,721 hours, 28,083 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL L/E CENTER I/B SECTION UPPER I/B ATTACHED FLANGE CRACKED MARKED.  REMOVED CRACKED RT HORIZ L/E T-CAP SECTION AT UPPER I/B STA XFS 166 IAW DC/MD 10 SRM 55-00-01 FIG, 6 VOL 1, AND INSTALLED ANGLE REPAIR PER MD/DC10 SRM 55-00-01 FIG, 6 VOL 1.
